# SDR IPXA2020022865516

- Difficulty date: February 25, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N616UP
- Make and model: Boeing 747-8
- Aircraft time: 2,770 hours, 397 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Switch
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR IND INOP. TRANSFERRED TO DI LOG IAW MEL 52-71-1-1 DMP C/WREPLACED L1 DOOR WARNING SWITCH IN REF TO MM 52-71-01, TEST NORMAL. THIS CLEARS ESR 52-71-01-03-025.
